I am a 32 year male and over the past week I have experienced slight dizziness and lightheadeness. I have no other noticable symptoms. I do have high cholesterol and blood pressure is typically on the high side. After a few days, I went to the doctor where I was given an EKG, which was normal. My blood pressure and heart rate were elevated, but I was asked to monitor my BP twice a day by the doctor and the levels have been relatively normal, however still on the high side. My doctor also drew blood to run a variety of tests. I am naturally an anxious person and the thought of something being wrong has increased my anxiety, which I am afraid is making matters worse. I feel like the constant worrying is making somewhat lethargic.
Can anyone comment on what this possibly could be?
You are correct that all the worrying and anxiety is not helping. Anxiety causes stress, and this would cause a biochemical release of substances that can contribute in blood pressure and heart rate elevation. Your symptoms of dizziness and lightheadedness may be directly related to your high blood pressure and cholesterol levels. Lowering one's cholesterol will take diet modifications and pharmacologic measures such as taking drugs such as statins (Lipitor, Zocor, etc). Diet and lifestyle modifications may also lower one's blood pressure. I suggest you discuss the options in depth with your doctors, and I hope everything will turn out fine.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.